The optimal weighting of indicators for a crawling peg
William Branson and
Jorge Braga de Macedo
Journal of International Money and Finance, 1982, vol. 1, issue 1, 165-178
Date: 1982
References: Add references at CitEc
Citations:
Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/0261-5606(82)90012-2
Full text for ScienceDirect subscribers only
Related works:
Working Paper: The Optimal Weighting of Indicators for a Crawling Peg (1980) 
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:eee:jimfin:v:1:y:1982:i::p:165-178
Access Statistics for this article
Journal of International Money and Finance is currently edited by J. R. Lothian
More articles in Journal of International Money and Finance from Elsevier
Bibliographic data for series maintained by Catherine Liu ().